# SDR DHL2007740537

- Difficulty date: June 17, 2007
- Submitted: June 17, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT BS 306 RBL6.0 BILGE AREA WALKWAY NEARBY HORIZ BEAM CHORD PRESENTS CORROSION.  REMOVED FASTENERS IN AREA TO GAIN ACCESS IAW B727 SRM 51-30-2 CUT-OUT DAMAGED AREA DIMENSION 1" BY .500 AND FABRICATED REPAIR DOUBLER FROM 7075-O .050 PO NR 9004219 DIM 4" BY 1" IAW B727 SRM 53-10-4 FIG 11 AND 53-10-2 FIG 1.  HEAT TREATED REPAIR DOUBLER TO 7075-T6 IAW FAS ENGINEERING REPORT NR 2-37153-801 REVISION A TREATED AND PRIMED REPAIR DOUBLER IAW B727 SRM 51-10-2AND INSTALLED REPAIR DOUBLER AT RT BS 306 RBL 16 IAW B727 SRM 53-10-4 FIG 11 AND 51-30-2.
